# SDR UPS01236190

- Difficulty date: June 16, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 659999091726
- Part serial: TAG321315
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT MLG TRUNNION FITTING HAS CORROSION AND SUSPECT CRACKING AROUND INBD SPECIAL STUD HOLE ON INBD FLANGE.  TRUNNION FITTING REPLACED.
